On the maximum modulus of entire functions

P. Erdős, T. Kovári

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)305-317
Number of pages13
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume7
Issue number3-4
DOIs
Publication statusPublished - Sep 1956

Fingerprint

Entire Function
Modulus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the maximum modulus of entire functions. / Erdős, P.; Kovári, T.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 7, No. 3-4, 09.1956, p. 305-317.

Research output: Contribution to journalArticle

@article{3d1c92d5083a4536855229b1ab524913,
title = "On the maximum modulus of entire functions",
author = "P. Erdős and T. Kov{\'a}ri",
year = "1956",
month = "9",
doi = "10.1007/BF02020527",
language = "English",
volume = "7",
pages = "305--317",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On the maximum modulus of entire functions

AU - Erdős, P.

AU - Kovári, T.

PY - 1956/9

Y1 - 1956/9

UR - http://www.scopus.com/inward/record.url?scp=0002184778&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002184778&partnerID=8YFLogxK

U2 - 10.1007/BF02020527

DO - 10.1007/BF02020527

M3 - Article

VL - 7

SP - 305

EP - 317

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -